hrcak mascot   Srce   HID

Izvorni znanstveni članak

Operational method for the solution of ordinary differential equations using Hermite series

Gabriel Bengochea ; Departamento de Matemáticas, Universidad Autónoma Metropolitana, Iztapalapa, Apartado, Ciudad de México, México
Luis Verde-Star ; Departamento de Matemáticas, Universidad Autónoma Metropolitana, Iztapalapa, Apartado, Ciudad de México, México
Manuel Ortigueira ; CTS–UNINOVA/Department of Electrical Enginering, Faculdade de Ciéncias e Tecnologia da Universidade Nova de Lisboa, Campus da FCT da UNL, Portugal

Puni tekst: engleski, pdf (251 KB) str. 279-293 preuzimanja: 315* citiraj
APA 6th Edition
Bengochea, G., Verde-Star, L. i Ortigueira, M. (2018). Operational method for the solution of ordinary differential equations using Hermite series. Mathematical Communications, 23 (2), 279-293. Preuzeto s https://hrcak.srce.hr/198694
MLA 8th Edition
Bengochea, Gabriel, et al. "Operational method for the solution of ordinary differential equations using Hermite series." Mathematical Communications, vol. 23, br. 2, 2018, str. 279-293. https://hrcak.srce.hr/198694. Citirano 12.08.2020.
Chicago 17th Edition
Bengochea, Gabriel, Luis Verde-Star i Manuel Ortigueira. "Operational method for the solution of ordinary differential equations using Hermite series." Mathematical Communications 23, br. 2 (2018): 279-293. https://hrcak.srce.hr/198694
Harvard
Bengochea, G., Verde-Star, L., i Ortigueira, M. (2018). 'Operational method for the solution of ordinary differential equations using Hermite series', Mathematical Communications, 23(2), str. 279-293. Preuzeto s: https://hrcak.srce.hr/198694 (Datum pristupa: 12.08.2020.)
Vancouver
Bengochea G, Verde-Star L, Ortigueira M. Operational method for the solution of ordinary differential equations using Hermite series. Mathematical Communications [Internet]. 2018 [pristupljeno 12.08.2020.];23(2):279-293. Dostupno na: https://hrcak.srce.hr/198694
IEEE
G. Bengochea, L. Verde-Star i M. Ortigueira, "Operational method for the solution of ordinary differential equations using Hermite series", Mathematical Communications, vol.23, br. 2, str. 279-293, 2018. [Online]. Dostupno na: https://hrcak.srce.hr/198694. [Citirano: 12.08.2020.]

Sažetak
We apply a general algebraic operational method to obtain solutions of ordinary differential equations. The solutions are expressed as series of scaled Hermite polynomials. We present some examples that show that the solutions obtained as truncated Hermite series give acceptable approximations to the exact solutions on intervals larger than the corresponding intervals for the solutions obtained as truncated Taylor series. Our method is algebraic and doesn't use any integral transforms.

Ključne riječi
Operational calculus; Ordinary differential equations; Series of Hermite polynomials

Hrčak ID: 198694

URI
https://hrcak.srce.hr/198694

Posjeta: 383 *